Publications

Update: 2016/08/22

Index | By year | Hook formula | Trees | Hankel | Interdiscipline | Divers |


Published

[94] G.-N. Han, Hankel continued fraction and its applications, Adv. in Math., 303, 2016, pp. 295-321. [Download | View ]

[93] H. Fu, G.-N.Han, Computer assisted proof for Apwenian sequences, Proceedings of the ACM on International Symposium on Symbolic and Algebraic Computation, ISSAC2016, 2016, pp. 231-238. [ Download pdf ] [Extended version, program, outputs]

[91] G.-N. Han, Jacobi continued fraction and Hankel determinants of the Thue-Morse sequence, Quaestiones Mathematicae, 39(7), 2016, pp. 895-909. [download pdf ]

[87] Y. Bugeaud, G.-N. Han, Z.-Y. Wen, J.-Y. Yao, Hankel Determinants, Padé Approximations, and Irrationality Exponents, International Mathematics Research Notices (IMRN), 5, 2016, pp. 1467-1496. [download pdf ]

[86] G.-N. Han, W. Wu, Evaluations of the Hankel determinants of a Thue-Morse-like sequence, International J Number Theory, 11, 2015, pp. 1887-1904. [download pdf ]

[85] H. Fu, G.-N. Han, On t-extensions of the Hankel determinants of certain automatic sequences, Theoretical Computer Science, 562, 2015, pp. 46-56. [download pdf ]

[84] G.-N. Han, Hankel Determinant Calculus for the Thue-Morse and related sequences, J. Number Theory, 147, 2015, pp. 374-395. [download pdf ]

[82] Y. Bugeaud, G.-N. Han, A combinatorial proof of the non-vanishing of Hankel determinants of the Thue-Morse sequence, Electronic J. Combinatorics, 21(3), #P3.26, 2014, 16 pages. [download pdf ]